Jump to content

Photo

Accutane Not Working.

accutane

This topic has been archived. This means that you cannot reply to this topic.
10 replies to this topic

#1 CodyXY

CodyXY

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 1
About Me
  • Joined: 23-May 12

Posted 30 April 2013 - 07:54 PM

Alright, I know that its not supposed to work right off the bat and all but iv'e been on it 3 1/2 months now with no results at all really. i dont understand. im only going on it for 5 months. my dosage is 80mgs a day (2 40 mgs pills a day) ive always heard the 3rd month is when everyone clears up but i dont understand. any help guys?



#2 richardb

richardb

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 160
    Likes: 17
About Me
  • Joined: 17-January 08

Posted 30 April 2013 - 08:40 PM

My first course, I didn't clear up until I actually stopped the accutane and it got out of my system, then I got completely clear.  I think sometimes when you're on it, it pushes up all kinds of crap, then when you stop, and it's not pushing up any more crap, your skin calms down and the results really shine through.

 

It should be somewhat improved by now, but when you stop it, you should really notice a difference in a few weeks.



#3 CodyXY

CodyXY

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 1
About Me
  • Joined: 23-May 12

Posted 01 May 2013 - 04:25 AM

I guess you can say its somewhat improved, it went away from my trouble areas and went to places were i never get it (forehead. that little place that runs between the side of your eye and your hairline, and my chin)



#4 richardb

richardb

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 160
    Likes: 17
About Me
  • Joined: 17-January 08

Posted 01 May 2013 - 12:19 PM

That's a really good sign that your skin is changing.  Be patient.



#5 WesternWisteria

WesternWisteria

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 20-May 13

Posted 20 May 2013 - 07:05 PM

Yes I'm a vote for patience too! My derm told me the first two months are all the pain with none of the gain. The third month "THE CHANGE" is rumored to happen but it doesn't for everyone. I'm in month 4, and I'm definitely improved but not "Cured".

 

The best thing my derm could say to me is "Remember, you're only halfway done". You can't expect an immediate cure, it doesn't work like that unfortunately. Just because you're set for 5 months doesn't mean they won't make it 6 either! They'll assess you then.



#6 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 664
    Likes: 114
About Me
  • Joined: 17-May 13

Achievements

     

Posted 20 May 2013 - 07:51 PM

I didn't clear up until month 5 I was really upset about it too I was like come ooooon accutane. You hear it is such magical cure and you expect it to work right away. When I say month 5 I mean like no results really until month 5 come month 6 my derm decided to extend my course another month some could be clear an entire month before taking me off the medication.

Sad part, 3 months later I started to get mild acne again and now I'm going at my acne from a hormonal point now which is working,.
Hang in there and it will work.

#7 matman

matman

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Likes: 1
About Me
  • Joined: 21-February 13

Posted 23 May 2013 - 01:56 PM

The headline should be:

Accutane Not Working... Yet

#8 CodyXY

CodyXY

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 1
About Me
  • Joined: 23-May 12

Posted 08 June 2013 - 10:28 PM

Going onto month 5. this honestly kills me. although i only have 2 actives. my skin is pretty much average with everyone else my age but i have a shit ton of red marks



#9 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 664
    Likes: 114
About Me
  • Joined: 17-May 13

Achievements

     

Posted 09 June 2013 - 02:35 PM

The red marks will start to fade after your course ends. When you are on accutane your skin heals very slowly. Once you are off accutane I am not sure if you plan on starting a topical to ensure that your skin stays clear. Or what your skin upkeep will be, but if you use retin a or something along those lines that exfoliate the skin your marks will indeed start to fade.

#10 omgmike4

omgmike4

    Junior Member

  • Members
  • Posts & Likes
    Posts: 84
    Likes: 4
About Me
  • Joined: 25-December 12

Posted 10 June 2013 - 09:19 AM

I have the same problem man. My first month of Accutane was ok, Second was when I had NO red marks, and the pimples I got were these "tiny" white dots in the skin that u couldn't even notice unless I stretched the skin up close to see it. I thought it was working, but now coming from month 4 I've been breakling out in random cyst pimples all over. How can u say that its pushing the junk out if there was no Junk there originally 2 days before the pimple appeared...?? I have like 2 month to go and I have a million red spots. These spots are what is making me mad because they are NOT fading and taking my entire life to vanish.



#11 emilyology

emilyology

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 5
About Me
  • Joined: 10-June 13

Posted 10 June 2013 - 01:40 PM

I personally never saw a difference until I started taking pictures daily to compare them. Since you see your face every day, it's hard to gauge your improvement. Whenever I saw my dermatologist, she'd gasp and say it was so much better, and I'd just be like...what? But it did work! I was on Bactrim as well, which prevented what she called the "3 month flare up". I'm not a patient person, but I wasn't ready to give up on my last valid option.

 

Hang in there.